MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT SFTY INS NDL 29X1/2 1.0ML; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT SFTY INS NDL 29X1/2 1.0ML; SYRINGE, PISTON
Model Number 8881511110
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that a nurse was stuck with a used needle after attempting to engage the safety mechanism.The colleague reports that the tube that is pushed up over the needle after use and then twisted to lock became stuck halfway up and did not fully protect the needle.The colleague attempted to apply additional force to push the tube up and their hand slipped causing their hand to strike the exposed portion of the needle.Additional information received on 07feb2024 stated that the nurse went to occupational health and right after the incident, the nurse went to the ed.First aid was done and blood was drawn.All labs were negative.The nurse will have more labs drawn at the next appointment on (b)(6) 2024.
 
Additional Manufacturer Narrative
A sample was not received for the investigation and a device history record review could not be performed because a lot number was not received with the complaint therefore were unable to perform a follow up investigation to include functional and visual evaluations.Based on the information available to us, we were unable to confirm the event.A corrective action is not applicable at this time.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
MONOJCT SFTY INS NDL 29X1/2 1.0ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18713922
Report Number1915484-2024-00003
Device Sequence Number7906802
Product Code FMF
UDI-Device Identifier20884521014937
UDI-Public20884521014937
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881511110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/19/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown